Finite generating functions for the sum-of-digits sequence

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02364029
Contributor : Christophe Vignat <>
Submitted on : Thursday, November 14, 2019 - 4:39:49 PM
Last modification on : Saturday, November 16, 2019 - 1:24:28 AM

Links full text

Identifiers

Citation

Christophe Vignat, Tanay Wakhare. Finite generating functions for the sum-of-digits sequence. Ramanujan Journal, Springer Verlag, 2019, 50 (3), pp.639-684. ⟨10.1007/s11139-018-0065-0⟩. ⟨hal-02364029⟩

Share

Metrics

Record views

10